# SDR 2018F00063

- Difficulty date: April 30, 2018
- Submitted: May 24, 2018
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28548
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Hose
- Part number: BACH8A04MN194
- Condition: Broken
- Location: Elevator
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC SYSTEM "A" DURING LANDING GEAR EXTENSION. FLEXIBLE HOSE ASSY ELEVATOR POWER CONTROL UNIT SYS "A" WAS REMOVED AND REPLACED. IN OPERATIONAL TEST NORMAL
